Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Electronic Journal of Differential Equations, Vol. 2009(2009), No. 98, pp. 110. ISSN: 1072-6691. URL: http://ejde.math.txstate.edu or http://ejde.math.unt.edu
 

Summary: Electronic Journal of Differential Equations, Vol. 2009(2009), No. 98, pp. 1­10.
ISSN: 1072-6691. URL: http://ejde.math.txstate.edu or http://ejde.math.unt.edu
ftp ejde.math.txstate.edu
EXISTENCE OF POSITIVE SOLUTIONS FOR A
FOURTH-ORDER MULTI-POINT BEAM PROBLEM ON
MEASURE CHAINS
DOUGLAS R. ANDERSON, FELIZ MINH´OS
Abstract. This article concerns the fourth-order multi-point beam problem
(EIW
)
(x) = m(x)f(x, W(x)), x [x1, xn]X
W(2
(x1)) =
n-1X
i=2
aiW(xi), W
(2
(x1)) = 0,
(EIW
)((xn)) = 0, (EIW

  

Source: Anderson, Douglas R. - Department of Mathematics and Computer Science, Concordia College

 

Collections: Mathematics